# SDR SWAA2021111843345

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737*
- Aircraft serial: 32670
- Aircraft time: 48,970 hours, 24,773 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PNL HAS 2 FASTENER HOLES ELONGATED AND 2 DIMPLED AND CRACKED FASTENER HOLES. ; / [01] INSTALLED NEW PANEL (194E) PER AMM 53-51-21
